Maybe this is a dumb question but I have been taking 150mg for a few months and I'm also a typical college kid who parties a little too much. I've been noticing my depression slowly coming back and I'm trying to figure out why. My doctor said that I could have a drink or two occasionally while on this drug but I've definitely been abusing that advice because I get drunk every weekend. Could this be my problem or is alcohol likely unrelated?
Hi, zigirl! No lectures about the danger of mixing Effexor and alcohol ~ you know that ~ but it's unlikely the booze is having a negative effect on the efficacy of your Effexor. After taking it for a few months with returning symptoms it's possible a simple dosage adjustment may be order.
Also, alcohol itself can worsen depressive symptoms so you may want to consider backing off a bit.
Best wishes, Wildcat
zigirl; I'M with WCV all the way with this one after a few months you could need a dose adjustment and remember you have a battle going on inside you Effexor is an Antidepressant and
Alcohol is a Depressant. So do your best to enjoy yourself but not get to wasted. it can have a bit of an effect just by increasing the depression. Check with the doctor and see what he or she thinks about adjusting the dose 150mg most are on a bit higher dose anyway. No question is stupid please take care of yourself. and be careful Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2014 • 4 answers
Posted 9 Nov 2014 • 2 answers
Posted 23 Jan 2015 • 6 answers
Posted 20 Aug 2015 • 3 answers
Posted 22 Dec 2015 • 2 answers